# SDR AALA20060847

- Difficulty date: October 10, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FIRST CLASS CLOSET LOOSE.  SECURED EMERGENCY LIGHT IN FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
